# SDR USAASA03106

- Difficulty date: August 4, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Condition: Incorrect
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOS - THE AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE WAS FOUND TO HAVE AN INCORRECT RELEASE CABLE INSTALLED DURING INSPECTION.  MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  OK FOR SERVICE.  THE REPAIR SHOP INSTALLED THE PROPER RELEASE CABLE ON THE SLIDE AND RETURNED THE SLIDE TO SERVICE.  (M)
